Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/113585
Title: Pill-induced esophageal ulcer.
Authors: Yap, I.
Guan, R.
Kang, J.Y.
Gwee, K.A.
Tan, C.C. 
Issue Date: Jun-1993
Citation: Yap, I.,Guan, R.,Kang, J.Y.,Gwee, K.A.,Tan, C.C. (1993-06). Pill-induced esophageal ulcer.. Singapore Medical Journal 34 (3) : 257-258. ScholarBank@NUS Repository.
Abstract: We describe nine cases of esophageal injury associated with the ingestion of prescribed medications. Antibiotics were the most commonly implicated drugs. Odynophagia, retrosternal chest pain and dysphagia were the usual presenting symptoms. The typical endoscopic finding was that of discrete ulcers in the mid-esophagus. All patients recovered uneventfully with discontinuation of the offending drug and symptomatic treatment. Drug induced esophageal injury should be considered in patients presenting acutely with the above mentioned symptoms and having discrete esophageal ulcers on endoscopy.
Source Title: Singapore Medical Journal
URI: http://scholarbank.nus.edu.sg/handle/10635/113585
ISSN: 00375675
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

71
checked on Nov 24, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.